Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 77, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 26, 2012, 6:48 PM MDT for Dunn County, McKenzie County, North Dakota. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2012, 6:48 PM MDT (00:48 UTC)
- Expired
- Jun 26, 2012, 7:45 PM MDT
- In force
- 57 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Dunn County, ND, McKenzie County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2852 J/kg
- Mixed-layer CIN
- -364 J/kg
- Mixed-layer LCL
- 1516 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
143
WUUS53 KBIS 270048
SVRBIS
NDC025-053-270145-
/O.NEW.KBIS.SV.W.0077.120627T0048Z-120627T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM MDT TUE JUN 26 2012
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA
NORTHWESTERN DUNN COUNTY IN SOUTHWEST NORTH DAKOTA
* UNTIL 745 PM MDT/845 PM CDT/
* AT 645 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED 5 MILES NORTHEAST OF THEODORE ROOSEVELT
NATIONAL PARK NORTH UNIT...OR 42 MILES SOUTHEAST OF WILLISTON...
AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
JOHNSONS CORNER...MANDAREE...KEENE...CHARLSON AND 4 BEARS LODGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4793 10313 4813 10283 4812 10279 4806 10266
4804 10266 4804 10262 4800 10255 4797 10256
4790 10265 4785 10266 4780 10262 4771 10267
4753 10313 4764 10333
TIME...MOT...LOC 0048Z 221DEG 33KT 4766 10313
WIND...HAIL <50MPH 1.50IN
$$
HEINERT3 follow-up statements
743
WWUS53 KBIS 270113
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
813 PM CDT TUE JUN 26 2012
NDC025-270121-
/O.CAN.KBIS.SV.W.0077.000000T0000Z-120627T0145Z/
DUNN ND-
713 PM MDT TUE JUN 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DUNN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
LAT...LON 4793 10313 4813 10283 4812 10278 4806 10266
4804 10266 4804 10262 4800 10255 4797 10256
4788 10266 4776 10264 4771 10267 4767 10279
4768 10282 4766 10310 4769 10323
TIME...MOT...LOC 0111Z 232DEG 39KT 4779 10282
$$
NDC053-270145-
/O.CON.KBIS.SV.W.0077.000000T0000Z-120627T0145Z/
MCKENZIE ND-
713 PM MDT TUE JUN 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MCKENZIE COUNTY UNTIL 745 PM MDT/845 PM CDT/...
AT 711 PM MDT...A SEVERE THUNDERSTORM PRODUCING PING PONG BALL SIZE
HAIL WAS NEAR JOHNSONS CORNER IN MCKENZIE COUNTY. THIS IS 45 MILES
SOUTHEAST OF WILLISTON...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
KEENE...MANDAREE...CHARLSON AND 4 BEARS LODGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. LARGE HAIL WAS
REPORTED WITH THIS SEVERE STORM WHEN IT MOVED THROUGH THE NORTH UNIT
OF THEODORE ROOSEVELT NATIONAL PARK. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM. MINOR FLOODING OF
LOW LYING AREAS IS POSSIBLE.
&&
LAT...LON 4793 10313 4813 10283 4812 10278 4806 10266
4804 10266 4804 10262 4800 10255 4797 10256
4788 10266 4776 10264 4771 10267 4767 10279
4768 10282 4766 10310 4769 10323
TIME...MOT...LOC 0111Z 232DEG 39KT 4779 10282
WIND...HAIL <50MPH 1.50IN
$$
JP MARTIN131
WWUS53 KBIS 270130
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
830 PM CDT TUE JUN 26 2012
NDC053-270145-
/O.CON.KBIS.SV.W.0077.000000T0000Z-120627T0145Z/
MCKENZIE ND-
730 PM MDT TUE JUN 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MCKENZIE COUNTY UNTIL 745 PM MDT/845 PM CDT/...
AT 726 PM MDT...A SEVERE THUNDERSTORM WAS CENTERED 9 MILES NORTH OF
MANDAREE...OR 47 MILES SOUTHEAST OF WILLISTON...MOVING NORTHEAST AT
40 MPH. THIS SEVERE STORM WAS LIKELY PRODUCING QUARTER SIZE HAIL AND
VERY HEAVY RAIN.
IF THIS STORM MOVES INTO YOUR AREA...GET INSIDE AND STAY THERE UNTIL
AFTER IT HAS PASSED.
LOCATIONS IMPACTED INCLUDE...
CHARLSON AND 4 BEARS LODGE.
&&
LAT...LON 4810 10282 4812 10278 4806 10266 4804 10266
4804 10262 4801 10259 4800 10255 4788 10266
4776 10264 4771 10267 4767 10279 4782 10298
4791 10301
TIME...MOT...LOC 0128Z 235DEG 33KT 4787 10269
WIND...HAIL <50MPH 1.00IN
$$
JP MARTIN340
WWUS53 KBIS 270147
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
847 PM CDT TUE JUN 26 2012
NDC053-270155-
/O.EXP.KBIS.SV.W.0077.000000T0000Z-120627T0145Z/
MCKENZIE ND-
747 PM MDT TUE JUN 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCKENZIE COUNTY
HAS EXPIRED...
THUNDERSTORMS WITH NICKEL SIZE HAIL AND WIND GUSTS TO 35 MPH ARE
STILL EXPECTED IN NORTHEAST MCKENZIE COUNTY...EAST OF KEENE...UNTIL
800 PM MDT. THIS...BY DEFINITION...IS BELOW SEVERE LIMITS AND SO THE
WARNING WAS ALLOWED TO EXPIRE.
LAT...LON 4810 10282 4812 10278 4806 10266 4804 10266
4804 10262 4801 10259 4800 10255 4788 10266
4776 10264 4771 10267 4767 10279 4782 10298
4791 10301
TIME...MOT...LOC 0145Z 235DEG 33KT 4796 10250
$$
JP MARTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 5:19 PM MDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 26, 5:19 PM MDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 619 PM CDT TUE JUN 26 2012 .DISCUSSION...THUNDERSTORMS ACROSS EASTERN MONTANA CONTINUE TO MOVE NORTH/NORTHEAST TOWARDS WESTERN NORTH DAKOTA. AN ISOLATED STORM ALSO PUSHED INTO SOUTHWEST NORTH DAKOTA BUT THAT WEAKENED A BIT AS IT MOVED INTO AN AREA OF GREATER CAPPING. THE LATEST RAP SUGGESTS THE STORMS IN EASTERN MONTANA WILL MAINTAIN THEMSELVES THIS EVENING AS THEY MOVE INTO NORTHWEST NORTH DAKOTA...AND WILL INCREASE POPS ACCORDINGLY. THE CHANCE OF A SEVERE STORM REMAINS WITH 0-1KM MLCAPE OF 2500-5000 J/KG AND 0-6KM SHEAR OF 40-50 KTS IN PLACE. THE HEAT ADVISORY REMAINS CONTINUES UNTIL 27.01Z...AND WILL LEAVE THAT IN PLACE UNTIL ITS EXPIRATION. WILL ALSO LET THE RED FLAG WARNING CONTINUE FOR NOW WITH DRIER AIR STILL MOVING INTO THE SOUTHWEST PART OF THE STATE. && .AVIATION...VFR CONDITIONS SHOULD BE THE RULE IN MOST LOCATIONS...HOWEVER THUNDERSTORMS IN EASTERN MONTANA COULD IMPACT KISN OVER THE NEXT COUPLE OF HOURS. WILL CARRY A TEMPO GROUP AT KISN TO COVER THE THUNDERSTORM CHANCES UNTIL 02Z...AND THEN GO BACK TO VFR. WINDS WILL GENERALLY START FROM THE SOUTHEAST...BUT WILL TURN WEST AND THEN NORTHWEST AS A COLD FRONT CROSSES THE REGION. && .BIS WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR NDZ009- 010-017>021-031>035-040>046. RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT FOR NDZ031-032-040- 043. && CK
Hazardous weather outlook, Jun 26, 2:15 PM MDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 315 PM CDT TUE JUN 26 2012 NDZ031-032-040-043-272015- GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- 215 PM MDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A RED FLAG WARNING IS IN EFFECT FOR FAR SOUTHWEST NORTH DAKOTA THIS AFTERNOON AND EVENING. TEMPERATURES AROUND 100 DEGREES...RELATIVE HUMIDITY OF 15 TO 20 PERCENT...AND GUSTY WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A HEAT ADVISORY IS ALSO IN EFFECT FOR MUCH OF WESTERN AND CENTRAL NORTH DAKOTA TODAY. HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE EXPECTED. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS FAR WESTERN NORTH DAKOTA LATE THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A HIGH FIRE DANGER ACROSS SOUTHWESTERN NORTH DAKOTA WEDNESDAY. THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY NIGHT INTO SATURDAY AND AGAIN SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. NDZ009-010-017>021-033>035-041-042-044>046-272015- WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-STARK- MORTON-BURLEIGH-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS- 315 PM CDT TUE JUN 26 2012 /215 PM MDT TUE JUN 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR MUCH OF WESTERN AND CENTRAL NORTH DAKOTA TODAY. HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE EXPECTED. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS FAR WESTERN NORTH DAKOTA LATE THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY NIGHT INTO SATURDAY AND AGAIN SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EARLY EVENING. NDZ001>005-011>013-022-023-025-036-037-047-048-050-051-272015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH- DICKEY- 315 PM CDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY NIGHT INTO SATURDAY AND AGAIN SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. TM
In the hours before
Special weather statement, Jun 26, 3:35 PM MDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 435 PM CDT TUE JUN 26 2012 NDZ043-044-262230- ADAMS-BOWMAN- 335 PM MDT TUE JUN 26 2012 ...SPECIAL WEATHER STATEMENT... AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHEASTERN HARDING COUNTY OF SOUTH DAKOTA...MOVING NORTHEAST AT 40 MPH INTO SOUTHEAST BOWMAN COUNTY AND SOUTHERN ADAMS COUNTY. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH THIS STORM. IN ADDITION...DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. * THE THUNDERSTORM WILL BE NEAR... BUCYRUS AND HETTINGER BY 400 PM MDT... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HEINERT
Special weather statement, Jun 26, 4:26 PM MDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 526 PM CDT TUE JUN 26 2012 NDZ044-262300- ADAMS- 426 PM MDT TUE JUN 26 2012 ...SPECIAL WEATHER STATEMENT... AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH CENTRAL PERKINS COUNTY...MOVING NORTHEAST AT 35 MPH INTO SOUTH CENTRAL ADAMS COUNTY. PEA TO PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... HETTINGER BY 430 PM MDT... HAYNES BY 440 PM MDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HEINERT
Special weather statement, Jun 26, 5:13 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 613 PM CDT TUE JUN 26 2012 NDZ017-031-032-270015- BILLINGS-GOLDEN VALLEY-MCKENZIE- 513 PM MDT TUE JUN 26 2012 ...SPECIAL WEATHER STATEMENT... AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME WEST CENTRAL MCKENZIE COUNTY TO EXTREME WEST CENTRAL GOLDEN VALLEY COUNTY...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... TROTTERS... EAST FAIRVIEW... SATHER DAM... CARTWRIGHT... CHARBONNEAU... ALEXANDER... RAWSON... ARNEGARD... THEODORE ROOSEVELT NATIONAL PARK NORTH... WATFORD CITY... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT
Special weather statement, Jun 26, 5:31 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 631 PM CDT TUE JUN 26 2012 NDZ009-017-018-031-032-270000- BILLINGS-DUNN-GOLDEN VALLEY-MCKENZIE-WILLIAMS- 531 PM MDT TUE JUN 26 2012 ...SPECIAL WEATHER STATEMENT... AT 528 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTHWEST OF WILLISTON TO 65 MILES SOUTH OF WILLISTON...MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SATHER DAM... CHARBONNEAU... TRENTON... CHARBONNEAU... ALEXANDER... WILLISTON... RAWSON... THEODORE ROOSEVELT NATIONAL PARK NORTH... WATFORD CITY... GRASSY BUTTE... ARNEGARD... SPRING BROOK... EPPING... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT
Local storm report, Jun 26, 6:10 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL ARNEGARD 47.81N 103.44W
06/26/2012 E0.75 INCH MCKENZIE ND TRAINED SPOTTER
&&
KINGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:33 PM MDT | Severe Thunderstorm Warning | BIS | Mountrail | 42 min |
| Jun 26, 8:13 PM MDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 31 min |
| Jun 26, 9:23 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie | 67 min |
| Jun 26, 9:32 PM MDT | Severe Thunderstorm Warning | BIS | Williams | 58 min |
| Jun 26, 10:06 PM MDT | Severe Thunderstorm Warning | BIS | Burke, McKenzie, Mountrail, Williams | 54 min |
| Jun 26, 10:32 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 43 min |
| Jun 26, 10:49 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Burke, Mountrail, Renville, Ward | 56 min |
| Jun 26, 11:41 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 49 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.